| Model Number |
DRT375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
| Date of Event |
03/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient who is experiencing blurry vision, halos and glares at night is scheduled for the explantation of multifocal preloaded toric intraocular lenses (iols).Although it has been indicated that the patient is not debilitated, the patient explicitly reported that they cannot drive at night, though this has not been medically tested.The symptoms are present in both eyes, and the patient has no pre-existing conditions contributing to these issues.No specific replacement lens model or diopter has been indicated.No further information was provided.This emdr pertains to the patient's right eye.A separate report will be submitted for the left eye.
Additional Manufacturer Narrative
Section a4, a5: unknown, information was requested but not provided.Section d6b: if explanted, give date: not applicable as the device remains implanted.Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.The search of complaints revealed that no similar complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.Attempts were made to obtain additional information regarding the event; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section b5: additional information received which indicated that the lens in the right eye (od) was explanted on (b)(6) 2025.The replacement lens was a non-johnson & johnson lens of 23.5 diopter.There were no unplanned surgical interventions such as yag (yttrium aluminum garnet) procedure, unplanned vitrectomy, unplanned incision enlargement or unplanned sutures required.No medication outside the standard of care required.There was no patient injury such as capsule tear reported.The patient's current outcome status post explant was reported to be pod #1 uncorrected visual acuity (ucva): 20/25+1.The following fields were updated accordingly: section b2: outcome attributed to adverse event: required intervention to prevent permanent impairment/damage (devices) section d6b.If explanted, give date: (b)(6) 2025 the following additional code added: section h6: health effect - impact code: 4629 - device revision or replacement corrected data: based on the information provided, the following code is no longer applicable: section h6: health effect - impact code: 2199 - no health consequences or impact all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.The following field was updated accordingly: section g4: pma/510(k) number: p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.